# SDR RAIA201106070002

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 28,287 hours, 26,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE DV WINDOW RELEASE HANDLE FELL OFF.  MAINTENANCE INSPECTED AND RE-INSTALLED THE DV WINDOW HANDLE.  SYSTEM OPS CHECKED GOOD.
